# SDR C2XA05BT036

- Difficulty date: June 6, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 6,065 hours, 3,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B0085
- Condition: Faulty
- Location: Emergency Lights
- Part time: 3,597 hours, 1,905 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP FOUND EMERGENCY LIGHTS SYSTEM NR 1 TO BE FAULTY.  REMOVED AND REPLACED NR 1 EMERGENCY LIGHT BATTERY PACK IAW EMB145XR AMM NR 33-50-04.  OPS CHECKED GOOD.
